I have had a rash for about a month and a half. The first time that I went to the doctor they told me that it could be a allergic reaction or pityorisis Rosa... (Sorry for the spelling)it was a little itchy They gave me prednisone and I took that for 6 days the rash got worse the doctor advised me that it may take awhile to go away but, I finally decided to go back to the doctor and that time they told me that I needed to see a dermatologist, and set me up with an appointment the next day (which scared me because in my area the wait to see someone is about 3 months). When I went the doc said that it was guttate psoriasis and that since it is so bad I need to get light treatment 3 times a week for the next 4- 6 weeks as much as I want to get rid of this I don't have the time or really money, my question is would a regular tanning bed help me, and or will this just go away with no treatment, I have some creams but this is everywhere, and I mean everywhere and I can't possibly apply it in all places. Also another thing is I have noticed that in most places it is just dots, kind of looking like chicken pox, but on my chest there are large red patches that are were my bra sits. Is this normal? My son is 6 and he as psoriasis and as all different types of oils and creams, would these be safe? I am just so glad that it is getting cold because this is the worst. Also 1 last questions I was told that this would probably not come back unless I got strep throat is that true? I am kind of shy and I really don't like going to the doctor, and when I go I forget alot of what I want to say so hopefully you can help me a little... Thanks
Guttate means "like little drops," which is the kind of psoriasis that sometimes comes as a kind of shower of dots after a strep throat. It often goes away by itself, though it may take months. Cream don't help much--you'd need a tub of them anyway. Light treatments may help, but for many patients they're too expensive or hard to come by, so I often advise people to just wait it out. The psoriasis (which obviously is in your family) may well come back, as patches on the elbows and knees, the more typical pattern, and it won';t necessarily be from a strep throat. On the other hand, smaller patches may be easier to treat with creams and overall less bothersome.
I am sorry I just wanted to add that I never knew that I had psorisis so this is the first time I have seen it, I have look on the internet and saw pictures, it does match I am just so concered to get this to go away without going broke and just need to make sure that the doctor was right. Thanks Again.
Ive had this rash on my neck chest area for about 1 month now. Corticosteroids make it worse. Almost looks like a heat rash. It patches of red itchy skin on my chest. Water cools it down the itchy and redness but still does nit go away.being in the sun makes it worse..Help please!!!! Don't know how to get rid of it.already seen dermatology and allergist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.